Tramadol can cause serious physical and psychological withdrawal symptoms. Call Recovery Unplugged to start healing from Tramadol withdrawal today.
SYMPTOMS OF TRAMADOL WITHDRAWAL
Tramadol withdrawal symptoms can range from mild to debilitating, depending on how long and how frequently patients have been abusing the drug. While each user’s withdrawal symptoms will vary according to their individual substance use history, some of the more common include abdominal cramping, dilated pupils, joint and muscle pain, flu-like symptoms, fatigue, nausea, vomiting and diarrhea, muscular spasm, hallucinations, headache, depression, anxiety and much more. If you or someone your care about are experiencing these or any other withdrawal symptoms related to your Tramadol use, talk to your prescribing physician or seek professional treatment immediately.
CAUSES OF TRAMADOL WITHDRAWAL
One of the most tragic elements of Tramadol withdrawal, along with that of other types of opioids, is that many users unwittingly fall into dependency. While some people wind up intentionally abusing the drug through sheer curiosity or underlying mental health issues, many users wind up falling victim to a legitimate supply administered by their physician. As the body gets older, it becomes less able to metabolize these powerful drugs so they tend to stay in the system longer, leaving patients more vulnerable to abuse; this is why it’s critically important that patients monitor their intake along with their physicians.
TREATING TRAMADOL WITHDRAWAL
Tramadol withdrawal treatment requires specialized medical detoxification administered by an addiction-trained physician. This is a complex and delicate medical issue, just like hypertension and diabetes, and should be addressed as such. Recovery Unplugged offers onsite medical detox. We are deeply committed to helping you and your loved one overcome this potentially debilitating illness. Our staff very much look forward to helping you recover.